# SDR JJBA2010791042

- Difficulty date: October 2, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 24,134 hours, 33,993 cycles
- Engine: Pwa PW123D
- Engine time: 22,392 hours, 31,505 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Damaged
- Location: Oil Temp Switch
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, NR 1 ENGINE OIL PRESSURE DROPPED TO BELOW 55 AND FLUCTUATED STEADILY BETWEEN 45-55. ALSO, SAW OIL TEMP START TO RISE. CAPTAIN SHUTDOWN ENGINE AND DECLARED AN EMERGENCY AND RETURNED TO AIRFIELD FOR LANDING. THIS IS A PRELIMINARY REPORT WITH FOLLOW UP TO COME WHEN PROBLEM IS RESOLVED.UPON APPROACH TO EWR DURING TEST FLT, THE AIRCREW NOTICED NR 1 ENGINE OIL TEMPERATURE TOPPED OUT FOR FIVE SECONDS AND IT REPEATED TWO MORE TIMES WITHIN TEN MINUTES.  AFTER SHUTDOWN, THE GROUND MAINTENANCE CREW FOUND WIRE 7931-3E20N DAMAGED LEADING TO THE OIL TEMPERATURE SWITCH CANNON PLUG.  WIRE WAS REPAIRED, AIRCRAFT WAS TAKEN FOR OPERATIONAL TEST AND SYSTEM CHECKED SATISFACTORY.  AIRCRAFT RETURNED TO FLIGHT STATUS.
